×

Found 12 Documents (Results 1–12)

A method for solution of a mixed boundary value problem for a hyperbolic type equation using the operators \(\mathbb{AT}_{\lambda,j} \). (English. Russian original) Zbl 1533.35207

Izv. Math. 87, No. 6, 1227-1254 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 6, 121-149 (2023).
MSC:  35L20 35D30
PDFBibTeX XMLCite
Full Text: DOI MNR

On a method for solving a mixed boundary value problem for a parabolic equation using modified sinc-approximation operators. (English. Russian original) Zbl 07752260

Comput. Math. Math. Phys. 63, No. 7, 1264-1284 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1156-1176 (2023).
MSC:  65-XX 35-XX
PDFBibTeX XMLCite
Full Text: DOI

On the uniform approximation of functions of bounded variation by Lagrange interpolation polynomials with a matrix \({\mathcal L}_n^{(\alpha_n,\beta_n)}\) of Jacobi nodes. (English. Russian original) Zbl 1466.41002

Izv. Math. 84, No. 6, 1224-1249 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 6, 197-222 (2020).
MSC:  41A05
PDFBibTeX XMLCite
Full Text: DOI

Sufficient condition for convergence of Lagrange-Sturm-Liouville processes in terms of one-sided modulus of continuity. (English. Russian original) Zbl 1416.41004

Comput. Math. Math. Phys. 58, No. 11, 1716-1727 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 11, 1780-1793 (2018).
MSC:  41A05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field

Software